# SDR 2003UALA00396

- Difficulty date: April 27, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 35,825 hours, 13,091 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT OUTSIDE AFT CARGO DOOR INOPERATIVE.  RELAMPED.
